Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Global existence and energy decay of a nondissipative Cauchy viscoelastic problem


Authors: Mohammad Kafini and Muhammad I. Mustafa
Journal: Quart. Appl. Math. 73 (2015), 739-757
MSC (2010): Primary 35B05, 35L05, 35L15, 35L70
DOI: https://doi.org/10.1090/qam/1420
Published electronically: September 11, 2015
MathSciNet review: 3432281
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35B05, 35L05, 35L15, 35L70

Retrieve articles in all journals with MSC (2010): 35B05, 35L05, 35L15, 35L70


Additional Information

Mohammad Kafini
Affiliation: Department of Mathematics and Statistics, KFUPM, Dhahran 31261, Saudi Arabia
Email: mkafini@kfupm.edu.sa

Muhammad I. Mustafa
Affiliation: Department of Mathematics and Statistics, KFUPM, Dhahran 31261, Saudi Arabia
Email: mmustafa@kfupm.edu.sa

DOI: https://doi.org/10.1090/qam/1420
Keywords: Polynomial decay, Cauchy problem, global existence, nondissipative viscoelastic problem
Received by editor(s): April 3, 2014
Received by editor(s) in revised form: October 14, 2014
Published electronically: September 11, 2015
Article copyright: © Copyright 2015 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website